RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 4, Pages 83–95 (Mi mz2180)  

This article is cited in 1 scientific paper (total in 1 paper)

Cyclic binary matrices and groups of their permutation automorphisms

V. E. Tarakanov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (1746 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:4, 394–401

Bibliographic databases:

Document Type: Article
UDC: 511
Received: 20.09.1993

Citation: V. E. Tarakanov, “Cyclic binary matrices and groups of their permutation automorphisms”, Mat. Zametki, 55:4 (1994), 83–95; Math. Notes, 55:4 (1994), 394–401

Citation in format AMSBIB
\Bibitem{Tar94}
\by V.~E.~Tarakanov
\paper Cyclic binary matrices and groups of their permutation automorphisms
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 4
\pages 83--95
\mathnet{http://mi.mathnet.ru/mz2180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296219}
\zmath{https://zbmath.org/?q=an:0823.05018}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 4
\pages 394--401
\crossref{https://doi.org/10.1007/BF02112479}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300023}


Linking options:
  • http://mi.mathnet.ru/eng/mz2180
  • http://mi.mathnet.ru/eng/mz/v55/i4/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, “Automorphism groups of circulants, and adjacency matrices of graphs”, Math. Notes, 65:3 (1999), 335–342  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:352
    Full text:72
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019